Advertisement

Ukrainian Mathematical Journal

, Volume 19, Issue 2, pp 228–230 | Cite as

Asymptotic form of the solution of cauchy's problem for an equation with slowly varying coefficients

  • D. N. Konoplitskaya
Brief Communications

Keywords

Asymptotic Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. I. Vishik and L. A. Lyusternik, Regular Degeneracy and the Boundary Layer for Linear Differential Equations with a Small Parameter, UMN,13, No. 5 (1957).Google Scholar
  2. 2.
    M. I. Vishik and L. A. Lyusternik, On the Asymptotic Form of the Solution of Boundary Problems for Quasi-Linear Differential Equations, Dokl. Akad. Nauk SSSR,121, No. 5 (1958).Google Scholar

Copyright information

© Consultants Bureau 1968

Authors and Affiliations

  • D. N. Konoplitskaya
    • 1
  1. 1.Kiev

Personalised recommendations